Войти
Логин:
Пароль:
Забыли пароль?
научная деятельность
структура институтаобразовательные проектыпериодические изданиясотрудники институтапресс-центрконтакты
русский | english
Публикаций на странице:    Страница: 1
2015 г.
Авторы: Буссаид Н., Комеч А.А.

On spectral stability of the nonlinear Dirac equation. http://arXiv.org/abs/1211.3336
Перейти к публикации

2015 г.
Авторы: Куевас-Маравер Й., Кеврекидис П.Г., Саксена А., Купер Ф., Харе А., Комеч А.А., Бендер К.

Solitary waves of a PT-symmetric Nonlinear Dirac equation (with J. Cuevas--Maraver, P.G. Kevrekidis, A. Saxena, F. Cooper, A. Khare, and C. Bender). Journal of Selected Topics in Quantum Electronics (the IEEE Photonics Society), 22 (2016), no. 5, 1--9. DOI:10.1109/JSTQE.2015.2485607 http://arXiv.org/abs/1508.00852
Перейти к публикации

2015 г.
Авторы: Берколайко Г., Комеч А.А.

Symmetry and Dirac points in graphene spectrum. http://arXiv.org/abs/1412.8096
Перейти к публикации

2015 г.
Авторы: Комеч А.А., Фан Т., Стефанов А.

Asymptotic stability of solitary waves in generalized Gross--Neveu model. Annales de l"Institute Henri Poincaré (Analyse non linéaire). DOI:10.1016/j.anihpc.2015.11.001 http://dx.doi.org/10.1016/j.anihpc.2015.11.001 http://arXiv.org/abs/1407.0606
Перейти к публикации

2015 г.
Авторы: Комеч А.А.

Global Attraction to Solitary Waves, chapter in the book Quantization, PDEs, and Geometry. The Interplay of Analysis and Mathematical Physics. Advances in Partial Differential Equations 251, 117--152. Birkhäuser, Berlin, 2015. ISBN 978-3-319-22407-7
Перейти к публикации

2015 г.
Авторы: Берколайко Г., Комеч А.А., Сухтаев А.

Vakhitov-Kolokolov and energy vanishing conditions for linear instability of solitary waves in models of classical self-interacting spinor fields Nonlinearity 28 (2015), 577--592 DOI:10.1088/0951-7715/28/3/577 MR3311594 http://arxiv.org/abs/1306.5150
Перейти к публикации

2014 г.
Авторы: Комеч А.А., Гуан М., Густафсон С.

On linear instability of solitary waves for the nonlinear Dirac equation Annales de l"Institute Henri Poincaré (Analyse non linéaire), 31 (2014), 639--654 DOI:10.1016/j.anihpc.2013.06.001 MR3208458 http://arXiv.org/abs/1209.1146
Перейти к публикации

2013 г.
Авторы: Комеч А.А., Зубков М.А.

Polarons as stable solitary wave solutions to the Dirac-Coulomb system Journal of Physics A: Mathematical and Theoretical 46 (2013) 435201 (21pp) DOI:10.1088/1751-8113/46/43/435201 MR3118823 http://arXiv.org/abs/1207.2870
Перейти к публикации

2013 г.
Авторы: Комеч А.А., Комеч А.И.

On the Titchmarsh convolution theorem for distributions on a circle. Journal of Functional Analysis and Its Applications, 47 (2013), 21--26 DOI:10.1007/s10688-013-0003-2 http://arxiv.org/abs/1108.2463
Перейти к публикации

2013 г.
Авторы: Комеч А.А.

Weak attractor of the Klein-Gordon field in discrete space-time interacting with a nonlinear oscillator. Discrete and Continuous Dynamical Systems -- Series A 33 (2013), no. 7, 2711--2755. DOI:10.3934/dcds.2013.33.2711 http://arxiv.org/abs/1203.3233
Перейти к публикации

2012 г.
Авторы: Комеч А.А.

On global attraction to solitary waves. Klein-Gordon field with mean field interaction at several points. Journal of Differential Equations, 252 (2012), 5390--5413. DOI:10.1016/j.jde.2012.02.001
Перейти к публикации Загрузить (239.4 KB)

2012 г.
Авторы: Берколайко Г., Комеч А.А.

On Spectral Stability of Solitary Waves of Nonlinear Dirac Equation in 1D. Mathematical Modelling of Natural Phenomena , Volume 7 (2012) Issue 02 , pp 13-31 Cambridge University Press DOI:10.1051/mmnp/20127202 http://arxiv.org/abs/0910.0917
Перейти к публикации Загрузить (360.6 KB)

2011 г.
Авторы: Комеч А.И., Комеч А.А.

On global attraction to quantum stationary states. Dirac equation with mean field interaction. Commun. Math. Anal. (2011), Conference 3, 131--136. http://arXiv.org/abs/0910.0517
Перейти к публикации Загрузить (92.3 KB)

2011 г.
Авторы: Комеч А.А., Комеч А.И.

Well-posedness, energy and charge conservation for nonlinear wave equations in discrete space-time, Russian Journal of Mathematical Physics 18 (2011), no. 4, 410--419. DOI:10.1134/S1061920811040030 http://arxiv.org/abs/1008.3032
Перейти к публикации Загрузить (124.2 KB)

2010 г.
Авторы: Комеч А.А., Комеч А.И.

Global attraction to solitary waves for nonlinear Dirac equation with mean field interaction, SIAM J. Math. Anal. 42 (2010), no. 6, 2944--2964. DOI:10.1137/090772125
Перейти к публикации Загрузить (318 KB)

2010 г.
Авторы: Комеч А.И., Комеч А.А.

Global attractor for the Klein-Gordon field coupled to several nonlinear oscillators, Journal de Mathématiques Pures et Appliquées 93 (2010), no. 1, 91--111. DOI:10.1016/j.matpur.2009.08.011 http://arxiv.org/abs/math.AP/0702660
Перейти к публикации Загрузить (220.2 KB)

2009 г.
Авторы: Комеч А.И., Комеч А.А.

Global attraction to solitary waves for Klein-Gordon equation with mean field interaction. Annales de l"Institute Henri Poincaré (Analyse non linéaire) 26 (2009), no. 3, 855--868 DOI:10.1016/j.anihpc.2008.03.005 http://arxiv.org/abs/0708.1131
Перейти к публикации

2009 г.
Авторы: Комеч А.А.

Global Attraction to Solitary Waves (Habilitation), Technische Universität Darmstadt, Darmstadt, 2009
Перейти к публикации

2009 г.
Авторы: Комеч А.И., Комеч А.А.

Principles of Partial Differential Equations, Springer, 2009. ISBN 978-1-4419-1095-0 DOI:10.2007/978-1-4419-1096-7
Перейти к публикации

2008 г.
Авторы: Комеч А.И., Комеч А.А.

Global attraction to solitary waves in models based on the Klein-Gordon equation. SIGMA 4 (2008), 010. 1--23. Proceedings of the Seventh International Conference ``Symmetry in Nonlinear Mathematical Physics" (June 24-30, 2007; Institute of Mathematics, Kyiv, Ukraine). DOI:10.3842/SIGMA.2008.010 http://arxiv.org/abs/0711.0041
Перейти к публикации

2007 г.
Авторы: Комеч А.И., Комеч А.А.

Global attractor for a nonlinear oscillator coupled to the Klein-Gordon field. Arch. Ration. Mech. Anal. 185 (2007), no. 1, 105--142 DOI:10.1007/s00205-006-0039-z http://arxiv.org/abs/math.AP/0609013
Перейти к публикации

2007 г.
Авторы: Комеч А.А., Кукканья С., Пелиновский Д.

Nonlinear instability of a critical traveling wave in the generalized Korteweg -- de Vries equation. SIAM J. Math. Anal. 39 (2007), no. 1, 1--33 DOI:10.1137/060651501 http://arxiv.org/abs/math.AP/0609010
Перейти к публикации

2007 г.
Авторы: Комеч А.И., Комеч А.А.

Global well-posedness for the Schrodinger equation coupled to a nonlinear oscillator. Russ. J. Math. Phys. 14 (2007), no. 2, 164--173 DOI:10.1134/S1061920807020057 http://arxiv.org/abs/math.AP/0608780
Перейти к публикации

2006 г.
Авторы: Комеч А.И., Комеч А.А.

On global attraction to solitary waves for the Klein-Gordon equation coupled to nonlinear oscillator, C. R., Math., Acad. Sci. Paris 343, Issue 2, 15 July 2006, Pages 111--114. DOI:10.1016/j.crma.2006.06.009
Перейти к публикации

2005 г.
Авторы: Комеч А.А., Куевас Й., Кеврекидис П.

Discrete peakons, Phys. D 207 (2005), no. 3-4, 137--160. DOI:10.1016/j.physd.2005.05.019 http://arxiv.org/abs/nlin.PS/0502002
Перейти к публикации

2005 г.
Авторы: Комеч А.А., Руденко С.

Estimates on Level Set Integral Operators in Dimension Two, J. Geom. Anal. 15 (2005), no. 3, 405--423. DOI:10.1007/BF02930979
Перейти к публикации

2004 г.
Авторы: Комеч А.А.

Lp-Lq regularity of Fourier integral operators with caustics, Trans. Amer. Math. Soc. 356 (2004), no. 9, 3429--3454. DOI:10.1090/S0002-9947-04-03570-6 http://arxiv.org/abs/math.AP/0609024
Перейти к публикации

2003 г.
Авторы: Комеч А.А., Пелиновский Д.

Purely nonlinear instability of standing waves with minimal energy, Comm. Pure Appl. Math 56 (2003), no. 11, 1565--1607. DOI:10.1002/cpa.10104
Перейти к публикации

2003 г.
Авторы: Комеч А.А., Кукканья С.

On Lp continuity of singular Fourier Integral Operators, Trans. Amer. Math. Soc. 355 (2003), no. 6, 2453--2476. DOI:10.1090/S0002-9947-03-02929-5
Перейти к публикации

2003 г.
Авторы: Комеч А.А.

Type conditions and Lp-Lp, Lp-Lp" regularity of Fourier integral operators, Contemp. Math. 320 (2003), 91--109. DOI:10.1090/conm/320/05601
Перейти к публикации

2000 г.
Авторы: Комеч А.А., Кукканья С.

Integral operators with two-sided cusp singularities, Internat. Math. Res. Notices 2000, no. 23, 1225--1242. DOI:10.1155/S107379280000061
Перейти к публикации

1999 г.
Авторы: Комеч А.А.

Optimal regularity of Fourier integral operators with one-sided folds, Comm. Partial Differential Equations 24 (1999), no. 7 & 8, 1263--1281. DOI:10.1080/03605309908821465 http://arxiv.org/abs/math.AP/0609025
Перейти к публикации

1998 г.
Авторы: Комеч А.А.

Sobolev Estimates for Radon Transform of Melrose and Taylor, Comm. Pure Appl. Math 51 (1998), no. 5, 537--550. DOI:10.1002/(SICI)1097-0312(199805)51:5<537::AID-CPA4>3.0.CO;2-9.
Перейти к публикации Загрузить (150.1 KB)

1998 г.
Авторы: Комеч А.А.

Damping estimates for oscillatory integral operators with finite type singularities, Asymptot. Anal. 18 (1998), no. 3 & 4, 263--278
Перейти к публикации Загрузить (187.4 KB)

1997 г.
Авторы: Комеч А.А.

Oscillatory Integral Operators in Scattering Theory, Comm. Partial Differential Equations 22 (1997), 841--867. DOI:10.1080/03605309708821286.
Перейти к публикации Загрузить (231.4 KB)

1997 г.
Авторы: Комеч А.А.

Integral operators with singular canonical relations, chapter (pp. 200--248) in a book Spectral Theory, Microlocal Analysis, Singular Manifolds (M. Demuth, E. Schrohe, B.-W. Schulze, J. Sjostrand, eds.). Akademie Verlag, Berlin, 1997. ISBN 978-3527401208.
Перейти к публикации Загрузить (364.3 KB)

1997 г.
Авторы: Комеч А.А.

Asymptotic Estimates for Oscillatory Integral Operators, PhD. Thesis. Columbia University, New York, 1997
Перейти к публикации

Публикаций на странице:    Страница: 1
Поиск по публикациям сотрудника А.А. Комеч
Год публикации
с по
Автор

Название/ключевое слово

Тип публикации

Наличие в международных базах цитирования
Искать в подразделении

По убыванию даты
По возрастанию даты
 

 

  © Федеральное государственное бюджетное учреждение науки
Институт проблем передачи информации им. А.А. Харкевича Российской академии наук, 2016
Об институте  |  Контакты  |  Старая версия сайта